# SDR 96ZZZM1185

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- Engine: Pwa PW118A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5009986B
- Condition: Failed
- Location: Rt Engine
- Part time: 13,874 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 50 MILES OUT OF RPD WITH GEAR DOWN AND LOCKED ON FERRY FLIGHT, THE RIGHT ENGINE FLAMED OUT.  THE AIRCRAFT RETURNED TO RPD WITHOUT FURTHER INCIDENT.  MX DISCOVERED THE CAUSE OF THE FLAMEOUT TO BE FUEL STARVATION AND THE RIGHT ENGINE HIGH PRESSURE PUMP AS WELL AS THE HMU WERE REPLACED.  AIRCRAFT WAS OPS CHECKED AND RELEASED TO FERRY FLT TO FARMINGTON.
